# SDR CALA2015020693069

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 82,711 hours, 24,501 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT OVEN IN THE MID GALLEY HAD AN ODOR.  CREW SUGGESTED THAT THERE WAS SPILLED CARAMEL OR OTHER FOOD THAT WAS THE CAUSE.  R & R OVEN.  SMOKE WAS CONTAINED TO THE OVEN ONLY IAW CREW BRIEF.
